# SDR SIMA20210721010

- Difficulty date: July 21, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 46,636 hours, 42,033 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Migrated
- Location: Pcu Attachment
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON INBD PCU ATTACHMENT FITTING HAS MIGRATING BUSHING.  RAR'D LH AILERON PCU FITTING IAW EO# EM-27MR-112.
